Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tiffanyclaire

Redness/dry Skin & Flakes After 3 Months Of Use?

I've been on the regimen for approximately three months now (since the end of May) and I'm still experiencing EXTREMELY red and dry skin. I've switched out the jojoba oil and acne.org moisturizer at night with Cetaphil moisturizing cream & AHA+ because the other products weren't helping my dryness at all. While the Cetaphil and AHA+ did help a little, my skin is still dry and red. It's so red, that I've had a few of my family members and close friends ask me why my skin was so red because it looks like I got sunburnt.

My acne HAS resided (besides hormonal acne) and I don't have any current breakouts, but the dryness is really starting to bother me. I know my skin is probably irritated because of the BP, but I've been using about the same amount for over a month now. My skin was so dry, that every time I moved my face, I would have dry patches and flakes that would pop up and peel from the surface of my skin. My skin is only moderately dry now, but the extreme dryness feels like it's about to come back.

Even foundation doesn't cover my redness and my skin is constantly a little itchy and peeling.

Is there a rough estimate when I can plow through this dry and red stage? How long before these side-effects go away? Are there any suggestions to tone down the red and the dryness? Thanks in advance!

Share this post


Link to post
Share on other sites

I was dry and red up until four months into the regimen. I got clear before the BP side effects went away. I was very diligent with my moisturizing. Adding jojoba oil everytime I moisturized and also using AHA every couple of days. If ever you feel dry throughout the day, you can always apply more moisturizer to give your skin a bit of relief.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×